# SDR QR9R2025110300001

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9098
- Aircraft time: 4,541 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106000
- Part serial: 97140686
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NR 1 GPS FAILED TO BOOT PROPERLY AND STUCK IN FACTORY SETTINGS SCREEN DURING START RUNUP. REMOVED AND REPLACED GNS430W IAW 145MMS-023.
